# SDR SIMA1886

- Difficulty date: July 6, 2000
- Submitted: September 26, 2000
- Operation: Air carrier
- Aircraft: N264AE
- Make and model: Saab 340B
- Aircraft serial: 340B264
- System (JASC): 7500 · Engine Bleed Air System
- Part: Clamp
- Part number: 12J681387
- Condition: Broken
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING PS CHECK, MAINTENANCE FOUND THE RIGHT ENGINE EXHAUST MIXER DUCT MISSING.  THE ATTACHMENT CLAMP WAS FOUND TO BE BROKEN ALLOWING THE MIXER DUCT TO SLIDE THROUGH THE TAIL PIPE.  NO DAMAGE TO THE TAIL PIPE WAS NOTED.  REPLACED THE MIXER DUCT AND ATTACHMENT CLAMP.  ALSO, REPLACED THE AFT LOWER SHROUD DUE TO CHAFING BY THE BROKEN CLAMP.  AIRCRAFT RETURNED TO SERVICE.  (M)
